# SDR SWAA2024083018043

- Difficulty date: July 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 LBL 20 AT AFT CARGO COMPARTMENT 2024-458752<[01] TOOL USED: DIGITAL CALIPER; P/N: 500-197-30 S/N: A21147758 DUE DATE: 21-NOV-24;[02] REPLACE WEB LOC. CEILING AREA BTW BS 847 TO BS 867 LBL 20 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02-0G-0 AND DWG 149A8100 REV: - SHEET 1;[03] CORRECTED STEP 2 REPLACED WEB LOC. CEILING AREA BTW BS 847 TO BS 867 LBL 20 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02-0G-0 AND DWG 149A8100 REV: - SHEET 1;[04] CORRECTED STEP 3 REPLACED WEB LOC. CEILING AREA BTW BS 847 TO BS 867 LBL 20 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02-0G-0 AND DWG 149A8100 REV: - SHEET 1. SEE INDIVIDUALS SIGN OFFS BELOW;[05] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
